# SDR IXXA05SMN36S

- Difficulty date: April 29, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 83,496 hours, 34,569 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 83,496 hours, 34,569 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FS RT FUSELAGE FWD CTR SECTION PLATING CORRODED AND HOLES ELONGATED, STA 260.000 L-3.  MAJOR REPAIR IAW FAA 8110-3 NR 05168 AND SEMAN DWG ED-3951.  REMOVED CORROSION IAW DC-8 SRM 51-1-8. FOUND OUT OF LIMITS IAW DC-8 SRM 53-2-0. REMOVED EXISTING DOUBLER DC-8 SRM 51-1-21 AND DC-8 SRM 51-1-20D.  REMOVED DAMAGED AREA IAW SEMAN DWG ED-3951.  PERFORMED NDT INSP IAW DC-8 NDT SPM PART 06-10-01-001.  FAB NEW SEGMENT OF SKIN, EXTERNAL SPLICE DOUBLER , INTERNAL FINGER DOUBLERS , FINGER DOUBLER , FILLER , INTERNAL DOUBLER S, AND STRAPS IAW SEMAN DWG ED-3951. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS IAW DC-8 SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11 PAGE 9.
